# SDR SIMA20170711004

- Difficulty date: July 11, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 35,548 hours, 25,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 7 AND 17 OVERHEAD EMERGENCY LIGHTS OUT.   R & R THE BULBS IAW AMM 33-51-09. OPS CHECKED GOOD.
